Stumbled across this article this morning…
I saw a commercial for this and almost fell over I couldn’t believe it
I new that it had to be coming though because these new diabetes drugs are taking weight off of large individuals.
This is going to be a gold mine for this company.
They actually brought up this drug on GMA this morning, they’ll be handing this out like candy I think. Probably pricey though and I really don’t see too many insurance companies covering this particular drug.
I hear ya! I’ve seen a few articles about diabetes drugs taking over the weight-loss market…
I am going to look in to it! Appetite suppressant would be a killer deal for me! always freakin hungry.
I can eat half a pizza, be full to the brim, then go back for seconds a half hour later because I’m ‘hungry’ again.
I’ve seen this talked about by the longevity people
On the YouTube’s they say it alsnot works to well like even if you get mucnchies from the greens that won’t do shut to make you eat
I’ve known two separate people on this and have gone hypoglycemic in the bathroom at work. Completely unconscious. Be careful with this drug.
Good information to know there!
A diabetic drug, for weight loss, that suppresses appetite… what could possibly go wrong by chemically reducing your blood sugar and appetite at the same time?
We’ve also had multiple hospital admission of hypoglycemia (blood sugar of 17 is the lowest I’ve seen so far from it) and that person suffered permanent neurological deficits from it.
And I believe this is the weekly shot. So you have fight your glucose for 5-7 days at a time rather than 30 min after administering insulin. And they are just handing it out for weight loss like it’s Tylenol.
I think there’s a shorter acting version yhe you tubers recommend cause if not you literally have to remind yourself to wat
Oh good. I was just envisioning repeat patients over and over.
Wow!!! This is dangerous
Certainly can be! At least from my end, it seems there’s a large gap in understanding as to what’s required of people on this medicine.
I too have been hypo at the beginning of my diabetes thing… new meds ans all. Wife had to come get from backyard twice. Walking …out!
I’ve had a couple of close calls with tren, and with metformin. Just being a bone head. I can imagine having to be that conscious for 5 days.
HGH can make you go hypo as well. Not sure what the mechanism is by which it does so, but every now and then, about an hour after an injection of 3-5 iu, I get dizzy and sweaty and a fast hearbeat and absolutely have to eat anything and everything in sight.
Sounds like one of my midnight episodes if I go to bed without enough carbs.
Human nature being what it is… “darn I’m gonna lose the most weight… pissing out sugar and I’m not even hungry”
Assuming that’s how the drug will get rid of it.
My jardience evacuates it thru urine and I can tell if I’m not fully hydrated.